MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/jama.258.14.1934

Медицинская библиотека · JAMA · 1987

Cholesterol embolization syndrome. Occurrence after intravenous streptokinase therapy for myocardial infarction.

Schwartz M W, McDonald G B

Клинический случайСтатьяПеревод в очереди

Аннотация

Two patients developed the cholesterol embolization syndrome after coronary angiography and intravenous streptokinase therapy for acute myocardial infarction. Clinical manifestations included cyanosis, ulcers, gangrene of the hands and feet, myalgias, intestinal infarction, eosinophilia, and renal failure. One patient died; one has survived with chronic renal failure. Streptokinase therapy may expose atheromatous plaques to the circulation by lysing platelet-fibrin thrombi.

Для цитирования: Schwartz M W, McDonald G B. Cholesterol embolization syndrome. Occurrence after intravenous streptokinase therapy for myocardial infarction.. JAMA. 1987. DOI: 10.1001/jama.258.14.1934.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.